| Model Number |
4184 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported "the device keeps pulsing power to the finger probe but will not stay on." no consequences or impact to patient were reported.
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.